social

Using Retin-A With a Derma Wand?

Can you use Retin-A with the Derma Wand?

By carol from Bluefield, WV

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

February 17, 2013

Why should you not use Retinol A and derma wand together? I just got a "No" as a response to my question but not why.

By Sharon

Advertisement

Answers

February 19, 20130 found this helpful

I would think that the reason why not would be, Retinol A is pretty harsh on your skin in and of itself. If you add the action of a Dermawand, perhaps it will cause peeling or sloughing of the skin

Reply Was this helpful? Yes
Answer this Question
Categories
Health & Beauty AdviceSeptember 21, 2010
Pages
More
🌻
Gardening
🎃
Halloween Ideas!
🎂
Birthday Ideas!
😷
Coronavirus Tips
Facebook
Pinterest
YouTube
Instagram
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Better LivingBudget & FinanceBusiness and LegalComputersConsumer AdviceCoronavirusCraftsEducationEntertainmentFood and RecipesHealth & BeautyHolidays and PartiesHome and GardenMake Your OwnOrganizingParentingPetsPhotosTravel and RecreationWeddings
Published by ThriftyFun.
Desktop Page | View Mobile
Disclaimer | Privacy Policy | Contact Us
Generated 2020-09-22 11:14:26 in 1 secs. ⛅️️
© 1997-2020 by Cumuli, Inc. All Rights Reserved.
https://www.thriftyfun.com/tf49004453.tip.html